# SDR ASAA2019122391674

- Difficulty date: December 19, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 43,486 hours, 12,961 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disengaged
- Location: A System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL360 IN SMOOTH CONDITIONS A/P "A" DISENGAGE. NO CAUTIONS LIGHTS OR LIGHTS ON RECALL. REENGAGED A/P "A" & NO FURTHER PROBLEMS. OPERATED NORMAL REST OF FLIGHT. GROUNDED - YES. (RESOLVED ON W/O: 1014603 TASKCARD: N/R-00001 ) FAULT REVIEW SHOWS FAULT MSG 22-11607 "MCP DATA INV". ACCOMPLISHED B737-800  FIM 22-11 TASK 817 "MCP PROBLEM" FAULT ISOLATION, MCP TESTS REF FIM 22-11 TASK 803, DFCS LAND VERIFY TEST (GP 49) REF B737-800 AMM 22-11-00 & HGS SYSTEM TEST REF AMM 34-36-00, OPS CK NML.
